Thunderstorm Wind, East Carroll
- When
- May 3, 9:55 PM CST
- Where
- East Carroll County, Lake Providence
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.800, -91.183
Trees were blown down across the parish.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at May 3, 9:00 PM CST, 55 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1000 PM CDT FRI MAY 3 2002 A QUICK UPDATE TO ZONES...MAINLY JUST TO UPDATE THE WIND SPEEDS. THE TEMPERATURES AND POPS LOOK GOOD. IT STILL LOOKS LIKE MOST RAIN IN OUR FORECAST AREA TONIGHT WILL OCCUR IN NORTHERN SECTIONS OF ZONE WHERE OUR FLASH FLOOD WATCH IS IN EFFECT. .JAN... AR...FFA ASHLEY...CHICOT. LA...NONE. MS...FFA ALONG AND NORTH OF HOLLANDALE...LEXINGTON...COLUMBUS LINE. 15
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 041200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 722 PM CDT FRI MAY 03 2002 ...THUNDERSTORMS... ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT NORTH OF A WINNSBORO LOUISIANA... JACKSON... MERIDIAN MISSISSIPPI LINE. THE MAIN SEVERE WEATHER THREAT IN THESE AREAS WILL BE LARGE HAIL... WITH A FEW ISOLATED DAMAGING WIND GUSTS ALSO POSSIBLE. AS MOIST AND UNSTABLE AIR MOVES NORTH ACROSS A STATIONARY FRONT... EXTENDING FROM NORTHEAST LOUISIANA ACROSS CENTRAL MISSISSIPPI... SCATTERED TO NUMEROUS THUNDERSTORMS WILL BEGIN DEVELOPING DURING THE EVENING HOURS AND CONTINUE OVERNIGHT. THE ACTIVATION OF STORM SPOTTERS AND MAY BE REQUIRED TONIGHT. ...FLOODING... THUNDERSTORMS WILL BE MOST NUMEROUS OVER NORTH MISSISSIPPI AND SOUTHEAST ARKANSAS... WHERE SOME STORMS WILL LIKELY MOVE OVER THE SAME AREAS REPEATEDLY. WITH THIS TYPE OF SCENARIO... FLOODING OF STREETS... SMALL CREEKS AND DITCHES CAN OCCUR RAPIDLY. DRIVERS SHOULD BE ALERT TO CROSSING WATERS OF UNKNOWN DEPTH...SUDDEN REDUCTION IN VISIBILITIES AND PONDING OF HEAVY RAINS ON ROADWAYS. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Trees were blown down across the parish.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2002Every state in 2002This day in weather historyWarnings in Louisiana, May 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5287968.